Feeling cold with Hep-C
Does anyone always feel cold having Hep-C and Cirrohsis ?
- 28 Feb 2015 by loukazoo
- 8 March 2015
- hepatitis c
Absolutely yes. Last year I was healthier than the year before and I noticed my heating bill dropped by 1/3rd. The year before I would shiver until it was 28 C and then sweat when I got hot.
I think it is two parts: the endocrine system stops regulating body temp properly (mine is now an average of 35.5 C) and our livers do not seem to produce enough excess heat from metabolism or provide the glycogen for proper cell function.
If your on interferon and other drugs... yes you will feel cold .It takes a long time for those drugs to leave your body as well. If not you can use vit/min supplements to help with your overall immune system and hopefully aid some liver repair. I take vit/min morning/mid day/and before bed.
Split in 3 doses:
6000mg of Milk Thistle (1000mg cap) Don't use liquid contains dextrose
B 50 mid day -1
Vit C 3000 mg (2x1000 mg cap 3 x a day) don't use any chewable contains dextrose
Vit E 400iu (cap morning/cap night)
Zinc 50mg- cut in half (cap morning/cap night)
Selenium 25 mg (mid day)
Multi Vitamin (1 a day) don't use any chewable contains dextrose. Artichoke extract and Turmeric are also very beneficial to Liver repair.In some cases iron intake should be watched .Ask your Dr if this may help you.
Yes, I feel cold quite often. I'm pretty sure that I read that anemia was one of the side effects, especially if you have cirrhosis. I just put on more clothing to stay warm or go get into bed. :-) I'm just saying! :-)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hepatitis C - I have had hep c for almost 7 years now,how bad are the side effects of the interfero?
Updated 10 Mar 2013 • 4 answers
Updated 21 Mar 2015 • 3 answers
My question is about Hepatitis C...I have Hep C, and I have a friend who has it also and she called?
Updated 11 Jan 2017 • 7 answers
Hepatitis C - From what I understand there is no such thing as Hep C being inactive. If you have hep
Updated 13 Jan 2014 • 3 answers
Updated 22 Oct 2013 • 1 answer